# SDR DALA1011373262

- Difficulty date: May 28, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N362NW
- Make and model: Airbus A320-212
- Aircraft serial: 911
- Aircraft time: 35,254 hours, 15,850 cycles
- Engine: Cfmint CFM565A3
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND CORROSION ON FLOORBEAM AT +Y503 FR16. REPAIRED IAW SRM 51-42-11 & 51-44-11.
